MathSciNet Relay Station
MathSciNet bibliographic data
MR1618705 (99f:53006) 53A10
Alías, Luis J.; López, Rafael; Palmer, Bennett Stable constant mean curvature surfaces with circular boundary. Proc. Amer. Math. Soc. 127 (1999), no. 4, 1195–1200.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement